# SDR FDEA202408081228

- Difficulty date: August 8, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Crossbeam
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING REPAIR FOUND ON MDCC CROSSBEAM AT FR58, -Y450   TO -Y953 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707,INSPECTION OF EXISTING CROSSBEAM REPAIR ON MDCC CROSSBEAM AT FR58,-Y450 TO -  Y953 WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:EA#6-  5310-71398 A,TITLE:FUSELAGE-MAINFRAME-FR58 CROSSBEAM-EXISTING REPAIR BETWEEN Y-450   AND Y-953,THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100. "MAJOR   REPAIR"
